Does treatment for Hep C, breast cancer w/ chemo radiation cause this. Any suggestions. I'm lost. Seems to get worse weekly. No muscle left down to 102 # from 145.
ENERGY-You have a depletion in riboflavin (vit B2)Take a vit B complex, Chia seeds and Almonds also help.
HEADACHES-Use Ice packs and hot showers for the headaches... and sunflower and pumpkin seeds for preventing headaches (also give up caffeine+ alcohol)
DIARRHEA-Take ginger and ACV-Apple Cider Vinegar diluted. Try ginger and carrot juice also.
Do not take magnesium... It inhibits these drugs... that includes antacids which are high in magnesium.
Take Iron supplements if needed. Also take Spirulina it will alkaline your body... your body will reject it first time but persevere as cancer can only grow in acidic bodies not alkaline. Hang in there everyone. (24week treatment is better than 12week treatment)
Chick has a great answer, But being treated for both of these conditions at the same time is enough to take it out of you.But more important that you take your medications just as prescribed on the hep C. I know with chemotherapy eating is very hard you need to talk with the doctor or doctors and get this under control but don't mess up on your Hep C treatment. You can't mess that up most of them you eat prior to taking the medications I don't care what it is but you have to eat I know it well be hard but I was at 93lb before they figured out which cancer I had and trying to eat is the last thing you want to do. And I could not taste anything. Anyway, whatever doctor is taking care of you. it is very important that they know and okay everything you take. And get it written down on a medication list so that you take things right. I did not have hep C but might as well of I am still messed up from Liver cancer,spleen and heart and your body is fighting and I know that is bad enough without the side effects of whichever Hepatitis C medication. Please talk with your doctor as soon as possible. But the main thing is you need to get everything you do okay by the doctor. And also, they well help you with a case manager at the cancer clinic to help you deal with all of this or people to come in and help.YOU CAN AND WELL MAKE IT BUT YOU NEED TO GET TO THE DOCTOR'S AND ASK WHAT TO DO. having to do both of these at the same time is very hard but it is very important you get everything ok's by the doctor meaning the chemo cancer doctor I was amazed at how much stuff interacts with the chemotherapy treatments.And do as much eating as you can in the meantime. Small meals more times a day.Don't let this go like you are what you are feeling is very common with either treatment but to have to do them both at once. Get your doctor on board with you.And I mean now. Also, if you go to the top of this screen you well see a search bar.Type the name of the Hepatitis C medication you are on and hit the enter key you well see a support group to see what others are having and doing about it. they have all been so helpful for people going thru treatment. you should be able to get some ensure liquid or boost they are a liquid supplement that is high in calories to help you hold your weight.But be careful with the chemo combination they are all different and they are the only ones that can look for interactions on your treatment. Don't wait to get a call into them This well all come back little by little but it is not just the weight its the treatments for both that are making it hard for you to eat.Chuck1957 But whatever you do don't stop or mess with you Hepatitis C treatment and drink a lot of water. chuck. You well be fine stick with it. You are worth it wishing you the best .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2015 • 1 answer
Updated 17 Aug 2015 • 2 answers
Updated 6 Apr 2016 • 1 answer
Updated 4 hours ago • 11 answers
Updated 27 Nov 2018 • 1 answer